zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Projection methods for nonconvex variational inequalities. (English) Zbl 1171.58307
Summary: We introduce and consider a new class of variational inequalities, which is called the nonconvex variational inequalities. We establish the equivalence between the nonconvex variational inequalities and the fixed-point problems using the projection technique. This equivalent formulation is used to discuss the existence of a solution of the nonconvex variational inequalities. We also use this equivalent alternative formulation to suggest and analyze a new iterative method for solving the nonconvex variational inequalities. We also discuss the convergence of the iterative method under suitable conditions. Our method of proof is very simple as compared with other techniques.
MSC:
58E35Variational inequalities (global problems)
References:
[1]Brezis, H.: Operateurs maximaux monotone.Mathematical Studies, vol. 5.North-Holland, Amsterdam (1973)
[2]Bounkhel M., Tadji L., Hamdi A.: Iterative schemes to solve nonconvex variational problems. J. Inequal. Pure Appl. Math. 4, 1–14 (2003)
[3]Clarke F.H., Ledyaev Y.S., Wolenski P.R.: Nonsmooth Analysis and Control Theory. Springer, Berlin (1998)
[4]Kinderlehrer D., Stampacchia G.: An Introduction to Variational Inequalities and Their Applications. SIAM, Philadelphia (2000)
[5]Lions J.L., Stampacchia G.: Variational inequalities. Comm. Pure. Appl. Math. 20, 493–512 (1967) · Zbl 0152.34601 · doi:10.1002/cpa.3160200302
[6]Aslam Noor, M.: On Variational Inequalities, Ph.D. Thesis. Brunel University, London (1975)
[7]Aslam Noor M.: General variational inequalities. Appl. Math. Lett. 1, 119–121 (1988) · Zbl 0655.49005 · doi:10.1016/0893-9659(88)90054-7
[8]Aslam Noor M.: Quasi variational inequalities. Appl. Math. Lett. 1, 367–370 (1988) · Zbl 0708.49015 · doi:10.1016/0893-9659(88)90152-8
[9]Aslam Noor M.: Wiener-Hopf equations and variational inequalities. J. Optim. Theory Appl. 79, 197–206 (1993) · Zbl 0799.49010 · doi:10.1007/BF00941894
[10]Aslam Noor M.: Some recent advances in variational inequalities, Part II, other concepts, New Zealand. J. Math. 26, 229–255 (1997)
[11]Aslam Noor M.: New approximation schemes for general variational inequalities. J. Math. Anal. Appl. 251, 217–229 (2000) · Zbl 0964.49007 · doi:10.1006/jmaa.2000.7042
[12]Aslam Noor M.: Some developments in general variational inequalities. Appl. Math. Comput. 152, 199–277 (2004) · Zbl 1134.49304 · doi:10.1016/S0096-3003(03)00558-7
[13]Aslam Noor M.: Iterative schemes for nonconvex variational inequalities. J. Optim. Theory Appl. 121, 385–395 (2004) · Zbl 1062.49009 · doi:10.1023/B:JOTA.0000037410.46182.e2
[14]Aslam Noor M.: Fundamentals of mixed quasi variational inequalities. Int. J. Pure Appl. Math. 15, 137–258 (2004)
[15]Aslam Noor M.: Fundamentals of equilibrium problems. Math. Inequal. Appl. 9, 529–566 (2006)
[16]Aslam Noor M.: Merit functions for general variational inequalities. J. Math. Anal. Appl. 316, 736–752 (2006) · Zbl 1085.49011 · doi:10.1016/j.jmaa.2005.05.011
[17]Aslam Noor M.: Differentiable nonconvex functions and general variational inequalities. Appl. Math. Comput. 199, 623–630 (2008) · Zbl 1147.65047 · doi:10.1016/j.amc.2007.10.023
[18]Aslam Noor, M.: Some iterative methods for general nonconvex variational inequalities. Comput. Math. Model. 21 (2010)
[19]Aslam Noor M.: On a class of general variational inequalities. J. Adv. Math. Stud. 1, 75–86 (2008)
[20]Aslam Noor M.: Extended general variational inequalities. Appl. Math. Lett. 22, 182–186 (2009) · Zbl 1163.49303 · doi:10.1016/j.aml.2008.03.007
[21]Aslam Noor, M.: Variational Inequalities and Applications. Lecture Notes, Mathematics Department. COMSATS Institute of Information Technology, Islamabad, 2007–2009
[22]Aslam Noor M., Inayat Noor K.: Projection algorithms for solving system of general variational inequalities. Nonl. Anal. 70, 2700–2706 (2009) · Zbl 1156.49010 · doi:10.1016/j.na.2008.03.057
[23]Aslam Noor M., Inayat Noor K., Rassias Th.M.: Some aspects of variational inequalities. J. Comput. Appl. Math. 47, 285–312 (1993) · Zbl 0788.65074 · doi:10.1016/0377-0427(93)90058-J
[24]Aslam Noor, M., Inayat Noor, K., Yaqoob, H.: On general mixed variational inequalities. Acta Appl. Math. (2008). doi: 10.1007/s10440-008-9402.4
[25]Pang L.P., Shen J., Song H.S.: A modified predictor-corrector algorithm for solving nonconvex generalized variational inequalities. Comput. Math. Appl. 54, 319–325 (2007) · Zbl 1131.49010 · doi:10.1016/j.camwa.2006.07.010
[26]Poliquin R.A., Rockafellar R.T., Thibault L.: Local differentiability of distance functions. Trans. Am. Math. Soc. 352, 5231–5249 (2000) · Zbl 0960.49018 · doi:10.1090/S0002-9947-00-02550-2
[27]Stampacchia G.: Formes bilineaires coercitives sur les ensembles convexes. C. R. Acad. Sci. Paris 258, 4413–4416 (1964)